# SDR DALA2021092305712

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 87,166 hours, 38,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 AA.AD.INITIAL INSPECTION: L4 DOOR GIRT BAR LEAF SPRINGS DO NOT GET THE MINIMUM ENGAGEMENT DIMENSION IN REF. AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00020: GIRT BAR LEAF SPRINGS WERE REPLACED PER B757-200 SRM AND GIRT BAR WAS REMOVED/INSTALLED AND ADJUSTED PER B757-200 AMM 25-66 AND AMDS. (1957845)
